# SDR CA090623002

- Difficulty date: June 17, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 37,836 hours
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 3408500004
- Condition: Sticking
- Location: Mlg
- Part time: 37,977 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) ON FLIGHT, DURING APPROACH AT FLIGHT LEVEL 2000 NO GREEN LIGHTS (3) ON GEAR DOWN ACTION AND NO GEAR UNSAFE INDICATION.  3 GEARS WERE DOWN AND 3 GREEN LIGHTS NOT ILLUMINATED, CHECK SUPPLEMENT COMPLETED AND GEARS (3) CONFIRMED DOWN VISUALLY, NO FLAPS AND NO THROTTLES HORN SOUNDING, LANDING COMPLETED UNEVENFULL.  MX FOUND LOCKPIN PN 240-3150699 STICKING INSIDE THE LANDING GEAR LEVER HOUSING PN 340-8500004-9, CLEANED AND LUBRICATED LOCK PIN ASSY AND TESTED SYS SERVICEABLE.
